# SDR UALA2010080202775

- Difficulty date: August 1, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 38,087 hours, 4,637 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Check Valve
- Part number: 568131509000
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAW CREW, WITH CTR TANK FUEL AND MAIN TANKS EQUAL AT 61.6 ON DEPARTURE,THE LT MAIN TANK FUEL QTY INCREASED TO 64.9 WITH THE RT STILL AT 61.6.  FUEL FLOW WAS EVEN FOR ENG 1 AND 2. WITH CTR TANK FUEL USED AND TANK TO ENGINE FUEL FLOW NORMAL AND FUEL BALANCE MAINTAINED. REPLACED LT MAIN FWD AND AFT BOOST PUMP DISCHARGE CHECK VALVES IAW MM.  OPS CHECKS GOOD.
